Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




78 Publications

2015 | Journal Article | IST-REx-ID: 1864 | OA
The Altshuler–Shklovskii formulas for random band matrices II: The general case
L. Erdös, A. Knowles, Annales Henri Poincare 16 (2015) 709–799.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 2166 | OA
The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case
L. Erdös, A. Knowles, Communications in Mathematical Physics 333 (2015) 1365–1416.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1505 | OA
Universality for the largest eigenvalue of sample covariance matrices with general population
Z. Bao, G. Pan, W. Zhou, Annals of Statistics 43 (2015) 382–421.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1506 | OA
The logarithmic law of random determinant
Z. Bao, G. Pan, W. Zhou, Bernoulli 21 (2015) 1600–1628.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1508 | OA
Gap universality of generalized Wigner and β ensembles
L. Erdös, H. Yau, Journal of the European Mathematical Society 17 (2015) 1927–2036.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications